Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pricking sensation in abdomen, back. Numbness on left side. Cannot sit for long time. Fatigued. Solution?

I get a pins and needle type feeling in my abdomen and back this occurs more often in the last year. I can t sit very long with out my legs n feet falling asleep. And I have experienced numbness to my left side. I m so fatigued in the afternoon n no matter how much sleep I get. Even taking Adderall for ADHD doesn t keep me awake. I m really wanting to know what s going on.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
Actually you have two diseases, A.D.H.D you are facing since long, so the thing you are suffering now is entirely different, and should be treated now. it appears to be the renal colic due to urinary tract infection or uro lithiasis.
I advise you to consult an urol
ogist for diagnosis and treatment. You may need to have M.R.I.of abdomen besides other routine tests for confermation.
wishing for a complete recovery.
Best regards.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor